# SDR GAIA02027AOP

- Difficulty date: March 24, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 772761
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT 2713 - MCO-FWA - DURING CRUISE AT 31,000 FEET, THE NR 2 ENGINE COMPRESSOR STALLED.  THE CREW SHUT DOWN NR 2 ENGINE AND DECLARED AN EMERGENCY.  THE FLIGHT DIVERTED TO JAX AND THE LANDING WAS UNEVENTFUL.  REMOVED AND REPLACED C-1 DISK ON NR 2 ENGINE.  PERFORMED OPERATIONAL CHECKS AND NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE. (M)
